Follow
Philip B. Zhang
Philip B. Zhang
Tianjin Normal University
Verified email at tjnu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Real-rootedness of variations of Eulerian polynomials
J Haglund, PB Zhang
Advances in Applied Mathematics 109, 38-54, 2019
212019
The Kazhdan-Lusztig polynomials of uniform matroids
ALL Gao, L Lu, MHY Xie, ALB Yang, PB Zhang
Advances in Applied Mathematics 122, 102117, 2021
182021
Statistics on multipermutations and partial γ-positivity
Z Lin, J Ma, PB Zhang
Journal of Combinatorial Theory, Series A 183, 105488, 2021
162021
Determinants and characteristic polynomials of Lie algebras
Z Hu, PB Zhang
Linear Algebra and its Applications 563, 426-439, 2019
132019
On 132-representable graphs
ALL Gao, S Kitaev, PB Zhang
arXiv preprint arXiv:1602.08965, 2016
132016
The Real-rootedness of Eulerian polynomials via the Hermite–Biehler theorem
ALB Yang, PB Zhang
Discrete Mathematics & Theoretical Computer Science, 2015
112015
On the real-rootedness of the local -polynomials of edgewise subdivisions
PB Zhang
arXiv preprint arXiv:1605.02298, 2016
102016
Equivariant Kazhdan-Lusztig polynomials of thagomizer matroids
M Xie, PB Zhang
Proceedings of the American Mathematical Society 147 (11), 4687-4695, 2019
82019
On the Real-rootedness of the Descent Polynomials of -Stack Sortable Permutations
PB Zhang
arXiv preprint arXiv:1408.4235, 2014
82014
On pattern avoiding indecomposable permutations
ALL Gao, S Kitaev, PB Zhang
arXiv preprint arXiv:1605.05490, 2016
72016
Kirillov's unimodality conjecture for the rectangular Narayana polynomials
HZQ Chen, ALB Yang, PB Zhang
arXiv preprint arXiv:1601.05863, 2016
72016
Mutual interlacing and Eulerian-like polynomials for Weyl groups
ALB Yang, PB Zhang
arXiv preprint arXiv:1401.6273, 2014
72014
Distributions of mesh patterns of short lengths
S Kitaev, PB Zhang
Advances in Applied Mathematics 110, 1-32, 2019
62019
Multivariate stable Eulerian polynomials on segmented permutations
PB Zhang, X Zhang
European Journal of Combinatorics 78, 155-162, 2019
62019
The log-concavity of Kazhdan-Lusztig polynomials of uniform matroids
MHY Xie, PB Zhang
Journal of Systems Science and Complexity 36 (1), 117-128, 2023
52023
The Wiener index of Sierpiński-like graphs
C Luo, L Zuo, PB Zhang
Journal of Combinatorial Optimization 35, 814-841, 2018
52018
The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials
HZQ Chen, ALB Yang, PB Zhang
The Rocky Mountain Journal of Mathematics 48 (1), 107-119, 2018
52018
Brenti's Open Problem on the Real-Rootedness of -Eulerian Polynomials of Type
ALB Yang, PB Zhang
SIAM Journal on Discrete Mathematics 31 (2), 918-926, 2017
52017
Interlacing polynomials and the Veronese construction for rational formal power series
PB Zhang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (1 …, 2020
42020
On a greedy algorithm to construct universal cycles for permutations
ALL Gao, S Kitaev, W Steiner, PB Zhang
International Journal of Foundations of Computer Science 30 (01), 61-72, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20